# SDR AWXA200700682

- Difficulty date: May 15, 2007
- Submitted: May 31, 2007
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 29,273 hours, 11,388 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Hose
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LAX - CREW REPORTED LOW GRN HYD PRESS, FOLLOWED BY PTU, LOW LVL.  CREW DECLARED AN EMERGENCY DUE TO LOSS OF NOSE WHEEL STEERING.  THE LANDING WAS UNEVENTFUL AND THE A/C WAS TOWED TO THE GATE.  MX FOUND THE RIGHT GEAR DOOR ACT HOSE ASSY LEAKING.  MX REPLACED HOSE ASSY, PER 32-12-00 OPS, LEAK CHECK WAS GOOD.
